Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 51, Issue 4 - Dec 2011
Volume 51, Issue 3 - Sep 2011
Volume 51, Issue 2 - Jun 2011
Volume 51, Issue 1 - Mar 2011
Selecting the target year
On the Geometry of Lightlike Submanifolds
Kang, Tae-Ho ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 125~138
DOI : 10.5666/KMJ.2011.51.2.125
We give some characterizations of non-existence of lightlike hypersurfaces of an indefinite space form. Some geometric objects for the induced Ricci tensor to be symmetric are studied.
All Regular Elements in Hyp
Puninagool, Wattapong ; Leeratanavalee, Sorasak ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 139~143
DOI : 10.5666/KMJ.2011.51.2.139
In this paper we consider mappings
which map the binary operation symbol f to the term
(f) which do not necessarily preserve the arities. We call these mappings generalized hypersubstitutions. Any generalized hypersubstitution
can be extended to a mapping
on the set of all terms of type
= (2). We de ne a binary operation on the set
(2) of all generalized hypersubstitutions of type
= (2) by using this extension The set
(2) together with the identity generalized hypersubstitution
which maps f to the term f(
) forms a monoid. We determine all regular elements of this monoid.
Weighted Value Sharing and Uniqueness of Entire Functions
Sahoo, Pulak ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 145~164
DOI : 10.5666/KMJ.2011.51.2.145
In the paper, we study with weighted sharing method the uniqueness of entire functions concerning nonlinear differential polynomials sharing one value and prove two uniqueness theorems, first one of which generalizes some recent results in  and . Our second theorem will supplement a result in .
On Opial Type Inequalities with Nonlocal Conditions and Applications
Bougoffa, Lazhar ; Daoud, Jamal Ibrahim ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 165~175
DOI : 10.5666/KMJ.2011.51.2.165
The purpose of this note is to give Opial type inequalities with nonlocal conditions. Also, a reverse of the original inequality with y(a) = y(b) = 0 is derived. We apply these inequalities to second-order differential equations with nonlocal conditions to derive several necessary conditions for the existence of solutions.
Principally Small Injective Rings
Xiang, Yueming ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 177~185
DOI : 10.5666/KMJ.2011.51.2.177
A right ideal I of a ring R is small in case for every proper right ideal K of R, K + I
= R. A right R-module M is called PS-injective if every R-homomorphism f : aR
M for every principally small right ideal aR can be extended to R
M. A ring R is called right PS-injective if R is PS-injective as a right R-module. We develop, in this article, PS-injectivity as a generalization of P-injectivity and small injectivity. Many characterizations of right PS-injective rings are studied. In light of these facts, we get several new properties of a right GPF ring and a semiprimitive ring in terms of right PS-injectivity. Related examples are given as well.
An Algorithm for Quartically Hyponormal Weighted Shifts
Baek, Seung-Hwan ; Jung, Il-Bong ; Moo, Gyung-Young ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 187~194
DOI : 10.5666/KMJ.2011.51.2.187
Examples of a quartically hyponormal weighted shift which is not 3-hyponormal are discussed in this note. In  Exner-Jung-Park proved that if
with 0 < x
is quartically hyponormal but not 4-hyponormal. And, Curto-Lee() improved their result such as that if
with 0 < x
is quartically hyponormal but not 3-hyponormal. In this note, we improve slightly Curto-Lee's extremal value by using an algorithm and computer software tool.
On a Result of N. Terglane
Lahiri, Indrajit ; Ghosh, Goutam Kumar ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 195~204
DOI : 10.5666/KMJ.2011.51.2.195
We prove a uniqueness theorem for meromorphic functions sharing three weighted values, which improves a result given by N. Terglane in 1989 and a result given by X. M. Li and H. X. Yi in 2003. Some examples are provided to show that the result of the paper is best possible.
On the Semi-threading of Knot Diagrams with Minimal Overpasses
Chung, Jae-Wook ; Jeong, Seul-Gi ; Kim, Dong-Seok ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 205~215
DOI : 10.5666/KMJ.2011.51.2.205
Given a knot diagram D, we construct a semi-threading circle of it which can be an axis of D as a closed braid depending on knot diagrams. In particular, we consider semi-threading circles of minimal diagrams of a knot with respect to overpasses which give us some information related to the braid index. By this notion, we try to give another proof of the fact that, for every nontrivial knot K, the braid index b(K) of K is not less than the minimum number l(K) of overpasses of diagrams. Also, they are the same for a torus knot.
Differential Sandwich Theorem for Multivalent Meromorphic Functions associated with the Liu-Srivastava Operator
Ali, Rosihan M. ; Chandrashekar, R. ; Lee, See-Keong ; Swaminathan, A. ; Ravichandran, V. ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 217~232
DOI : 10.5666/KMJ.2011.51.2.217
Differential subordination and superordination results are obtained for multivalent meromorphic functions associated with the Liu-Srivastava linear operator in the punctured unit disk. These results are derived by investigating appropriate classes of admissible functions. Sandwich-type results are also obtained.
I-Monotonic and I-Convergent Sequences
Tripathy, Binod Chandra ; Hazarika, Bipan ;
Kyungpook mathematical journal, volume 51, issue 2, 2011, Pages 233~239
DOI : 10.5666/KMJ.2011.51.2.233
In this article we study the noton of I-monotonic sequences. We prove the decomposition theorem and generalize some of the results on monotonic sequences. We also introduce I-convergent series and studied some results.